MathSciNet Relay Station
MathSciNet bibliographic data
MR1354248 22E25 (31C15)
Heinonen, Juha A capacity estimate on Carnot groups. Bull. Sci. Math. 119 (1995), no. 5, 475–484.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement